Have you been taking any kind of meds & what about vit.? I've heard people say things just smelt weird & come to find out it would be med or vit related. But I'm sure about the buring rubber smell. If you are not irritated down there I would guess there is something you could me taking causing this. But if you not taking anything I have no ideal. Maybe someone that has a better ideal will help soon LOVE & PRAYERS Is it only after sex?
Thanx, I am taking tetralysal for my skin but I am sure i had the smell before i started taking that. I am not using condoms as I am TTC although i did use one the other day and the smell was stonger. Yes it is only after sex. x
My after bd urine has a distinct smell too. I dont think it is quite like burning rubber though. I have always had it, and it is just after bd. I call it my after sex pee. Even dh can smell the difference (TMI?) There is nothing wrong with me. No infections, not taking any meds/vitamins (except prenatal and it was around along time before those). I cant quite describe the smell. It is a lot stonger than regular urine though, but not burning rubber smelling....hm, no infections? Do and dh use any lubrication or antyhing that may be giving the urine a smell?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.